# SDR QR9R2025070300002

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9824
- Aircraft time: 3,264 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: 812
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GEN AMPS SPLIT GREATER THAN 10 (GEN 1: 30; GEN 2: 50 AT FLIGHT). A TEST PILOT EVAL FOUND #2 GEN AMPS CLIMBED TO 70 AS #1 DROPPED TO ZERO DURING CLIMB OUT. AFTER DECLARING A PL AND RETURNING TO AIRFIELD THE AMPS RETURNED TO 35 EACH. ON SHUTDOWN #1 AMPS INDICATED 15 AND #2 WAS ZERO. REMOVED AND REPLACED #1 ENGINE STARTER GENERATOR IAW AMM 24-30-00, 4-2. T/F SUCCESSFULLY COMPLETED.
